MathSciNet Relay Station
MathSciNet bibliographic data
MR2057683 (2005f:11231) 11P70 (11B75)
Deshouillers, Jean-Marc; Hennecart, François; Plagne, Alain On small sumsets in $(\Bbb Z/2\Bbb Z)\sp n$. Combinatorica 24 (2004), no. 1, 53–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement